Kwok Wei HK
Your Cart

Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)

Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)
Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)
New Arrivel Hot
Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)
Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)
Biogesic - Biogesic 250 paracetamol 60 ml (Strawberry Flavor)
  • Stock: In Stock
HKD$75.00

Origin: Philippines

Product: Pain Relief and Fever Relief Water for Children Strawberry Flavor/Orange Flavor

Capacity: 60 ml

Product Description:

Indications: Headache, toothache, fever and various pain symptoms

Free of aspirin, caffeine and alcohol

Unique TasteRite technology can significantly reduce the bitterness of medicines, highlight the taste of fresh fruit, and make it convenient for children to take

Instructions:

Oral: Every 4 hours if needed, up to 5 times daily

1-2 years: 2.5ml
3 - 6 years old: 2.5 - 5 ml
7 - 12 years old: 5 - 7.5 ml
12+: 10ml
or as prescribed by a doctor

Precautions: 

Improper use of this drug can cause liver poisoning and severe liver damage
Do not take more than the prescribed dose
Do not take other paracetamol-containing medicines at the same time unless instructed by medical staff


Storage method:

Please store below 30°C
stay away from bright light